# SDR DALA2023111009257

- Difficulty date: November 10, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CRACK WEB FR8-11 + Y765 IN COCKPIT. CORRECTIVE ACTION: REPLACED WEB Y765 LOCATED BTW FR 8 TO FR 11 UPPER SURFACE AS PER A319 SRM 51-42-11 AND 51-72-11. (0058105)
